Yes, I think most people who have vestibular migraine are med sensitive.
I’ve read several times in US studies that people with MAV have a hypersensitive brain and are also hypersensitive to medication. This is a reply from an old post on this site from 2012 (sorry, don’t know how to link)
I found my own answer. It was under Dr. Rauch.
“Migraineurs tend to be very sensitive to medications and often suffer many side effects. It is usually necessary to start on sub-therapeutic doses of medications and increase the dose in small steps over several weeks or months in order to achieve treatment success without provoking unmanageable side-effects. There are probably 40 drugs on the market with a migraine suppressant effect. Finding the right medication or combination of medications can take quite a while for some patients.”
You beat me to it. Good clip. Dr Hain writes of medication sensitivity as an entity in its own right, as is light and sound sensitivity, in relation to migraine. Many commentators refer to it as so typical of migraine as to be virtually diagnostic. Helen
Thanks everyone. Sounds like the consensus is that medications can make it worse, but that’s a long run good thing. I’ll confirm with my neurologist tomorrow and go from there. Looking forward to being healthy again!!